MathSciNet Relay Station
MathSciNet bibliographic data
MR2729088 (2011i:40011) 40J05 (05D10 40C05 46B15)
Poulios, Costas Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011), no. 1, 259–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement